Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Does white pill with imprint M367 cause nausea and vomiting?

May 2014
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 6305 Questions
Hello I see a pain management dr for chronic tmj and fibromyalgia I was prescribed hydrocodone 10/325. When I first started taking them they gave me Norco the yellow pill which would give me a few hours of relief. Now when I get my medication they give me a white pill with the imprint M367 which causes me severe nausea, sometimes vomiting and I am not getting any relief from them. What is the difference in the 2? I told the nurse practitioner and she says they are the same. If they are the same why am I not getting any relief and these new side effects? Thank you for your help.
Posted Sun, 29 Dec 2013 in Brain and Spine
Answered by Dr. Vivek Chail 5 hours later
Brief Answer: Please find detailed answer below Detailed Answer: Hi XXXXX, Thanks for writing in to us. I have read through your query in detail. The yellow pill Norco 10/325 with imprint 539 contains acetaminophen 325 mg and hydrocodone 10 mg. The white pill M367 contains acetaminophen 325 mg and hydrocodone 10 mg. Essentially both are the same though some of the inactive ingredients may differ (not the medication part). So if you are allergic to the inactive component, there might be some nausea like situation. These pain medications are very mild in dosage and that may be the reason you are not getting much relief. Lyrica is a promising medication for many people but I am sorry to hear that you are developing rashes and have had to stop it. A neurologist is the best doctor you may consult with regards to the pains as described by you. They will examine your nerves in detail and recommend further testing if necessary. Hope your query is answered. Do write back in you have any doubts. Regards, Dr.Vivek
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor